Universidad Complutense de Madrid
E-Prints Complutense

Construction of a family of non-self-dual gauge fields

Impacto

Downloads

Downloads per month over past year

Sols, Ignacio (1986) Construction of a family of non-self-dual gauge fields. Transactions of the American Mathematical Society, 297 (2). pp. 505-508. ISSN 0002-9947

[img] PDF
Restringido a Repository staff only

427kB

Official URL: http://www.ams.org/journals/tran/1986-297-02/S0002-9947-1986-0854080-7/S0002-9947-1986-0854080-7.pdf


URLURL Type
http://www.ams.org/home/pagePublisher




Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:20322
Deposited On:07 Mar 2013 17:00
Last Modified:05 Sep 2018 16:45

Origin of downloads

Repository Staff Only: item control page